# SDR SWAA2023041114599

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING PLATE ASSY BOLT ENTRY DOOR AFT POSITION AT FWD GALLEY AREA (2 EA) 2023-180876<[01] REPLACED GIRT BAR FITTING PLATE ASSY BOLT ENTRY DOOR AFT POSITION AT FWD GALLEY AREA (2 EA) IAW AMM 25-66-02-400-801 STEP 3 ITEM D. (1) (G);[02] JOB COMPLETED
